# SDR TWAA9819502

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47676
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 1794609
- Condition: Contaminated
- Location: Lt & Rt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER SOME TIME IN CRUISE FLIGHT AN OFFENSIVE ODOR WAS REPORTED IN THE FRONT PART OF THE CABIN.  THERE WERE SOME REPORTS OF THROAT IRRITATION.  REPLACED BOTH WATER SEPARATORS AND RAN THE PACKS ON FULL HOT FOR TWO HOURS.  CHECK-C 3-30-98 STL.
